# SDR CA151223002

- Difficulty date: December 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 54,836 hours
- Engine: Cfmint CFM565A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Generator
- Part number: 11704204
- Condition: Failed
- Location: Row 22 Def
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAYDAY DECLARED WITH ATC, OXYGEN MASKS DEPLOYED DUE PRESSURIZATION PROBLEMS. DIVERSION CARRIED OUT.  THE CABIN DEPRESSURIZATION EVENT CAUSED ALL OXYGEN MASKS TO DEPLOY. THE ACFT WAS FERRIED TO HAVE ALL OXYGEN GENERATORS REPLACED. DURING THIS UNSCHEDULED VISIT AND WHILE PERFORMING MAINTENANCE IT WAS DISCOVERED THAT SAFETY CLIP FAILED TO RELEASE AT SEAT 22DEF WHEN MASK DROPPED, CAUSING FAILURE OF THE OXYGEN GENERATOR TO ACTIVATE.  RESOLUTION INSPECTED O2 GENERATORS FOR ACTIVATION IAW AMM 35-21-00-210-002-A.  REPLACED GENERATORS THAT WERE ACTIVATED IAW AMM 35-21-42-000-001, AND 35-21-42-400-001. CLEANED AND REPLACED O2 MASKS IAW AMM 35-21-43-100-001-A AND 35-21-43-550-801-A. MANUAL MASK RELEASE CHECK SERVICEABLE IAW AMM 35-23-00-710-001-A.
